Journal of Differential Geometry

Curvature and the eigenvalues of the Laplacian

H. P. McKean, Jr. and I. M. Singer

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 1, Number 1-2 (1967), 43-69.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214427880

Digital Object Identifier
doi:10.4310/jdg/1214427880

Mathematical Reviews number (MathSciNet)
MR0217739

Zentralblatt MATH identifier
0198.44301

Subjects
Primary: 53.72
Secondary: 35.00

Citation

McKean, Jr., H. P.; Singer, I. M. Curvature and the eigenvalues of the Laplacian. J. Differential Geom. 1 (1967), no. 1-2, 43--69. doi:10.4310/jdg/1214427880. https://projecteuclid.org/euclid.jdg/1214427880


Export citation